# SDR DJFA2007105

- Difficulty date: August 28, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N445LX
- Make and model: Beech 400A
- Aircraft serial: RK298
- Engine: Pwa JT15D5
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE EVENT MAINTENANCE FOUND A CRACK ON THE RT ENGINE INLET RING AT THE 7 O’CLOCK POSITION.  THE CRACK TRANSECTED THE SCREW HOLE FROM THE AFT EDGE OF THE RING.  10-9-07   MAINTENANCE REPLACE THE INLET ASSEMBLY.
